On the commuting probability in finite groups

Research output: Contribution to journalArticle

52 Citations (Scopus)
Original languageEnglish
Pages (from-to)509-528
Number of pages20
JournalJournal of Algebra
Volume300
Issue number2
Early online date18 Jan 2006
DOIs
Publication statusPublished - 15 Jun 2006

Keywords

  • P-solvable groups
  • conjugacy classes
  • characters
  • blocks
  • number

Cite this

On the commuting probability in finite groups. / Guralnick, R M ; Robinson, Geoffrey Raymond.

In: Journal of Algebra, Vol. 300, No. 2, 15.06.2006, p. 509-528.

Research output: Contribution to journalArticle

Guralnick, R M ; Robinson, Geoffrey Raymond. / On the commuting probability in finite groups. In: Journal of Algebra. 2006 ; Vol. 300, No. 2. pp. 509-528.
@article{76e0b954656a4500b04c49865a4655a4,
title = "On the commuting probability in finite groups",
keywords = "P-solvable groups, conjugacy classes, characters, blocks, number",
author = "Guralnick, {R M} and Robinson, {Geoffrey Raymond}",
year = "2006",
month = "6",
day = "15",
doi = "10.1016/j.jalgebra.2005.09.044",
language = "English",
volume = "300",
pages = "509--528",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On the commuting probability in finite groups

AU - Guralnick, R M

AU - Robinson, Geoffrey Raymond

PY - 2006/6/15

Y1 - 2006/6/15

KW - P-solvable groups

KW - conjugacy classes

KW - characters

KW - blocks

KW - number

U2 - 10.1016/j.jalgebra.2005.09.044

DO - 10.1016/j.jalgebra.2005.09.044

M3 - Article

VL - 300

SP - 509

EP - 528

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -